Alert archive / Wyoming / High Wind Warnings in 2020
High Wind Warning 28, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at May 7, 2020, 8:31 AM MDT for Albany County, Laramie County, Wyoming. It took effect at May 7, 2020, 9:00 AM MDT. It was in force for 9 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 7, 2020, 8:31 AM MDT (14:31 UTC)
- In effect from
- May 7, 2020, 9:00 AM MDT
- Expired
- May 7, 2020, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:56 AM MDT | NON-TSTM WND GST 64 | 4 W Laramie, WY | ASOS STATION KLAR LARAMIE AIRPORT - LAR. |
| May 7, 12:30 PM MDT | NON-TSTM WND GST 58 | 3 Ne Pumpkin Vine, WY | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 3 NE PUMPKIN VINE. ID: UR351 NAME: DALEWS. |
| May 7, 12:45 PM MDT | NON-TSTM WND GST 65 | 9 Se Buford, WY | ID: UP204 NAME: LYNCHW. |
| May 7, 12:55 PM MDT | NON-TSTM WND GST 71 | 11 Wsw Warren Af Base, WY | ID: UP226 NAME: EMKAYW. |
| May 7, 1:44 PM MDT | NON-TSTM WND GST 58 | 3 Ne Pumpkin Vine, WY | ID: UR351 NAME: DALEWS. |
| May 7, 1:45 PM MDT | NON-TSTM WND GST 60 | 1 Nnw Whitaker, WY | ID: KWTR NAME: I25/US87 - WHITAKER. |
| May 7, 1:48 PM MDT | NON-TSTM WND GST 69 | Horse Creek 12 Sse, WY | |
| May 7, 2:06 PM MDT | NON-TSTM WND GST 61 | 1 Nnw Whitaker, WY | MESONET STATION KWTR 0.6 NW WHITAKER (WYDOT). |
| May 7, 2:32 PM MDT | NON-TSTM WND GST 63 | 7 Wsw Warren Af Base, WY | ID: WY39 NAME: I80/US30 - MP 353.0. |
| May 7, 2:45 PM MDT | NON-TSTM WND GST 63 | 9 Se Buford, WY | MESONET STATION UP204 9.2 SE BUFORD (UPR). |
| May 7, 2:45 PM MDT | NON-TSTM WND GST 71 | 11 Wsw Warren Af Base, WY | MESONET STATION UP226 10.5 NW NATURAL FORT (UPR). |
| May 7, 2:53 PM MDT | NON-TSTM WND GST 62 | 1 Nw Cheyenne, WY | ID: KCYS NAME: CHEYENNE AIRPORT. |
| May 7, 2:55 PM MDT | NON-TSTM WND GST 60 | 4 Wsw Pine Bluffs, WY | ID: K82V NAME: PINE BLUFFS MUNICIPAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 2.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2672 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
048 WWUS75 KCYS 071431 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 831 AM MDT Thu May 7 2020 WYZ116-072245- /O.NEW.KCYS.HW.W.0028.200507T1500Z-200508T0200Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 831 AM MDT Thu May 7 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Laramie Range County. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel will be difficult across the area today especially along I-80. && $$ WYZ110-071545- /O.CON.KCYS.HW.W.0027.000000T0000Z-200507T1500Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 831 AM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills County. * WHEN...Until 9 AM MDT Thursday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for lightweight, high profile vehicles and campers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
6 follow-up statements
592 WWUS75 KCYS 071458 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 858 AM MDT Thu May 7 2020 WYZ110-071800- /O.EXT.KCYS.HW.W.0027.000000T0000Z-200507T1800Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 858 AM MDT Thu May 7 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MDT TODAY... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills County. * WHEN...Until noon MDT today. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for lightweight, high profile vehicles and campers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ116-072300- /O.CON.KCYS.HW.W.0028.200507T1500Z-200508T0200Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 858 AM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Laramie Range County. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
559 WWUS75 KCYS 071758 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1158 AM MDT Thu May 7 2020 WYZ110-080200- /O.EXT.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 1158 AM MDT Thu May 7 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills which includes Arlington. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ116-080200- /O.CON.KCYS.HW.W.0028.000000T0000Z-200508T0200Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 1158 AM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Laramie Range including the I-80 Summit. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
339 WWUS75 KCYS 071825 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1225 PM MDT Thu May 7 2020 WYZ117-080200- /O.EXA.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ South Laramie Range Foothills- Including the cities of Whitaker, Federal, and Horse Creek 1225 PM MDT Thu May 7 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...South Laramie Range Foothills which includes areas between mile markers 345 and 365 on I-80. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ116-080200- /O.CON.KCYS.HW.W.0028.000000T0000Z-200508T0200Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 1225 PM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Laramie Range including the I-80 Summit between mile markers 320 and 345 on I-80. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ110-080200- /O.CON.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 1225 PM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills which includes Arlington. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
989 WWUS75 KCYS 072007 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 207 PM MDT Thu May 7 2020 WYZ115-080200- /O.EXA.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ Laramie Valley- Including the cities of Bosler and Laramie 207 PM MDT Thu May 7 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...Laramie Valley which includes Laramie. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ116-080200- /O.CON.KCYS.HW.W.0028.000000T0000Z-200508T0200Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 207 PM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Laramie Range including the I-80 Summit between mile markers 320 and 345 on I-80. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ110-117-080200- /O.CON.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ North Snowy Range Foothills-South Laramie Range Foothills- Including the cities of Arlington, Elk Mountain, Whitaker, Federal, and Horse Creek 207 PM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...South Laramie Range Foothills which includes areas between mile markers 345 and 365 on I-80. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
671 WWUS75 KCYS 072031 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 231 PM MDT Thu May 7 2020 WYZ118-119-080200- /O.EXA.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ Central Laramie County-East Laramie County- Including the cities of Cheyenne and Pine Bluffs 231 PM MDT Thu May 7 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...Central Laramie County and East Laramie County Counties which includes Cheyenne and Pine Bluffs. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ116-080200- /O.CON.KCYS.HW.W.0028.000000T0000Z-200508T0200Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 231 PM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Laramie Range including the I-80 Summit between mile markers 320 and 345 on I-80. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WYZ110-115-117-080200- /O.CON.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ North Snowy Range Foothills-Laramie Valley- South Laramie Range Foothills- Including the cities of Arlington, Elk Mountain, Bosler, Laramie, Whitaker, Federal, and Horse Creek 231 PM MDT Thu May 7 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 45 mph with gusts up to 60 mph. * WHERE...South Laramie Range Foothills which includes areas between mile markers 345 and 365 on I-80. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Travel will be difficult especially for lightweight, high profile vehicles and campers on Interstate 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
307 WWUS75 KCYS 080000 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 600 PM MDT Thu May 7 2020 WYZ116-080100- /O.CAN.KCYS.HW.W.0028.000000T0000Z-200508T0200Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 600 PM MDT Thu May 7 2020 ...HIGH WIND WARNING IS CANCELLED... Winds were gradually subsiding, with occasional gusts up to 45 mph for the few hours. The threat for high winds has ended, and the High Wind Warning has been cancelled. $$ WYZ110-115-117>119-080100- /O.CAN.KCYS.HW.W.0027.000000T0000Z-200508T0200Z/ North Snowy Range Foothills-Laramie Valley- South Laramie Range Foothills-Central Laramie County- East Laramie County- Including the cities of Arlington, Elk Mountain, Bosler, Laramie, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 600 PM MDT Thu May 7 2020 ...HIGH WIND WARNING IS CANCELLED... Winds were gradually subsiding, with occasional gusts up to 45 mph for the few hours. The threat for high winds has ended, and the High Wind Warning has been cancelled. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at May 7, 8:26 AM MDT, 5 minutes earlier.
Area forecast discussion, May 7, 8:26 AM MDT, 5 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 826 AM MDT Thu May 7 2020 .UPDATE... Issued at 825 AM MDT Thu May 7 2020 Latest surface observations across the I-80 summit were starting to show some gusts over 55 mph. As a result, we will be issuing a High Wind Warning shortly. && .SHORT TERM...(Today and tonight) Issued at 318 AM MDT Thu May 7 2020 Main forecast concern is the windy conditions expected this morning through mid-afternoon today. Windy conditions prevail today as a strong, dry cold front passes through the region associated with a deep upper low embedded within the northwesterly flow anchored to the High Plains. Areas of subsidence will pair with increased surface gradients for wind gusts toping off between 45 and 55 mph across a large portion of the High PLains and adjacent High Terrain. A Special Weather Statement has been issued to cover this threat; please refer to it for further details. The wind- prone areas of southeast Wyoming will be especially vulnerable to these strong gusts and may be quite impactful to light, high- profile vehicles today. As of 0330 MDT, gusts are hovering near 40 mph across the Arlington I-80 corridor, and the I-80 Summit. A High Wind Warning will stay in effect for the Arlington area through 0900 MDT. As the front finally passes to the southeast, winds will diminish slightly, and by evening, northerly sustained winds near 25 mph with gusts into the 40 mph range will effect the region. Winds will finally become light around midnight in the trough's wake. Chilly conditions overnight as the cold airmass in the front's wake filters into the region with lows dropping into the 20s. Luckily the winds will have diminish during the coldest period, and wind chill temperatures will only drop into the low 20s. Generally clear skies today and tonight, with best chances for light rain showers east of the Laramie Range and north of the I-80 corridor. .LONG TERM...(Friday through Wednesday) Issued at 318 AM MDT Thu May 7 2020 Generally unsettled conditions with temperatures sitting within 5 degrees of normal over the course of the week. A few chances at some light showers to round out the week, with the first real chance of widespread precipitation expected late Monday and Tuesday. Otherwise, low temperatures will hover near freezing this next week as the average last spring freeze season approaches. The region will finally move into a southerly wind pattern mid-week next week and temperatures will gradually warm into the upper 60s and low 70s. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 534 AM MDT Thu May 7 2020 VFR flight categories for all terminals through 18Z. Very gusty winds will occur today at all terminals. 30-40 knot wind gusts by mid morning are likely. CYS may approach 50 knots shortly after 18Z for wind gusts. VCSH are possible by afternoon across the Panhandle. Flight categories by this evening will change to MVFR due to the passing weather system for the Panhandle terminals by sunset. && .FIRE WEATHER... Issued at 318 AM MDT Thu May 7 2020 Windy conditions today, especially across the wind-prone portions of southeast Wyoming. Windy conditions will combine with humidities in the upper teens and low twenties today for near- critical fire weather conditions with a passing dry cold front. Low probability of hitting critical thresholds for the remainder of the week as the pattern becomes unsettled at the end of the week and min humidites rise to near 30%. Next chance for a wetting rain comes late Monday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...High Wind Warning until 9 AM MDT this morning for WYZ110. NE...None. && UPDATE...REC SHORT TERM...AB LONG TERM...AB AVIATION...BW FIRE WEATHER...AB
Hazardous weather outlook, May 7, 3:44 AM MDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 344 AM MDT Thu May 7 2020 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115- 117>119-080945- Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill- Kimball County-Cheyenne-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-East Platte County-Goshen County- Central Carbon County-Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range Foothills-Central Laramie County- East Laramie County- 344 AM MDT Thu May 7 2020 This hazardous weather outlook is for portions of panhandle Nebraska...western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Wind gusts 35 to 45 mph across the Wyoming High Plains and High Terrain this morning through mid-afternoon. Gusts 25 to 35 mph expected for the western Nebraska Panhandle. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed. WYZ106-110-116-080945- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- 344 AM MDT Thu May 7 2020 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Wind gusts 45 to 55 mph across the wind-prone areas of Wyoming this morning through mid-afternoon. Travel may become difficult for light, high profile vehicles during this period. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, May 7, 4:33 AM MDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 AM MDT THU MAY 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
05/07/2020 M58 MPH CARBON WY MESONET
I-80 COOPER COVE MESONET SITE MEASURED 58MPH
WIND GUST, SUSTAINED 39MPH.
&&
BMWLocal storm report, May 7, 5:33 AM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 AM MDT THU MAY 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.09W
05/07/2020 M60 MPH CARBON WY MESONET
COOPER COVE MESONET SITE 60MPH WIND GUST,
35MPH SUSTAINED WINDS.
&&
BMWThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:39 PM MDT | High Wind Warning | CYS | Albany, Carbon, Laramie | 22 hr |
Nearby
High Wind Warnings in Wyoming, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.